Sign up Latest Topics
 
 
 


Reply
  Author   Comment  
MollyB

Registered:
Posts: 187
Reply with quote  #1 
Hi,
Sorry not the most fun of topics as a forum headline.. Can I just ask how people cope with an excess gas build ups from the many meds.  I didn't realise that a lot of the meds can cause excess wind build up until I did a bit of research on the net after I had a very bad four days recently.  Also with the alkaline diet I was thinking I may not be breaking down the stomach contents enough, therefore, adding to the problem by not having enough acid to break down my food.  I know there are many people on the forum who are very knowledgable about acid/alkaline balance.  Trapped wind is extremely painful and I am trying to avoid suffereing again.  I had to take gripe water at one point as it was so bad, but of course it gave me bladder pain as it has additives etc.  But I was desparate.  So much wind, i could hardly breathe for days.  It has taken days to shift and to get my breathing back.  Hoping someone can advise me on where I am going wrong.  I have stuck to the IC diet rigorously.  No cheating even though I dream of chocolate gateau and a glass of bubbly! I am scared to eat or drink anything for now in case it all comes back.

Cheers
Molly B
DawnCOB

Registered:
Posts: 4,496
Reply with quote  #2 
Hi Molly,

I take Kolanticon Gel at night, it helps with acid, gas and cramps , it also has been known to urine reduce frequency,  which is listed as a side effect !  One side effect I dont mind [smile]

Think you may still have to get this on prescription from GP.

best wishes

Dawn

MollyB

Registered:
Posts: 187
Reply with quote  #3 
Hi,

Many thanks for the info. Will ask GP for it.  

Much appreciated as ever.

MollyB

Previous Topic | Next Topic
Print
Reply

Quick Navigation:

Easily create a Forum Website with Website Toolbox.


This Forum is provided by Bladder Health UK and is intended as a place for Sufferers of Interstitial Cystitis, Bacterial Cystitis and Over Active Bladder, together with their family & friends to gather, online in a positive exchange.

BHUK is not a medical body & do not claim to have medical knowledge. It is not the intention of BHUK to provide specific medical advice, but to provide users with information to better understand their health & to manage their suffering.

Specific medical advice will not be provided & BHUK strongly advises that you consult your GP/Consultant/Urologist for professional advice.

We would hope that users of these forums will conduct themselves in a courteous and respectful manner. Any conduct not consistent with this standard will be deleted immediately and the poster may be restricted and/or terminated without warning.